Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Squeezed pimple. Got red patches on skin. Had neosporin, it oozed more. How to cure?

i felt like i was getting a pimple under the skin, nothing showing, on my chin. I squeezed it but nothing came out. when i woke this morning, it was a red, raised patch on the surface of the skin. bright red, it almost looked like a scrape, the pores were large & it oozed slightly. i put neosporin on it and it oozed more. i had to cover it with makeup for work, but now it is much worse. it burns, is oozing and red
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello Melissa,
Welcome to healthcare magic
It looks like either a sebaceous cyst or a nodulocystic acne which got inflamed because of squeezing and now it has got infected. You need to apply an Antibiotic cream like Mupirocin 2% cream three times a day. Antibiotic tablets will help clear it faster for which you need a prescription. You may take paracetamol for pain and can also use warm compresses. Do not squeeze it.
Hope this helped
Take care
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor